gynecologist-icon
Can i be pregnant?
Hi, I had unprotected intercourse on 24th oct but used pill the next day. I had my menses after that too, but i have too much stomach bulging since 10days like i never had. Can i be pregnant? And also m having too much white vaginal discharge. I have used pill many a times(15 almost) from june-sept. Can pills be affective for such huge use ? Please help.
34 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hello, If you have bled after intercourse, you are unlikely to become pregnant. Having so many iPills is not good for your body's hormonal functioning. Kindly avoid taking any more iPills. It is better to use other methods of contraception such as hormonal pills like Mala D or use contraceptive barrier.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You should consult a Gynaecologist personally.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.